Volume 11, Number 2, April 2005
|Page(s)||229 - 251|
|Published online||15 March 2005|
Monge solutions for discontinuous Hamiltonians
Dipartimento di Matematica, Università di Pisa Lago B. Pontecorvo 5, 56127 Pisa, Italy; firstname.lastname@example.org; email@example.com
We consider an Hamilton-Jacobi equation of the form where H(x,p) is assumed Borel measurable and quasi-convex in p. The notion of Monge solution, introduced by Newcomb and Su, is adapted to this setting making use of suitable metric devices. We establish the comparison principle for Monge sub and supersolution, existence and uniqueness for equation ([see full text]) coupled with Dirichlet boundary conditions, and a stability result. The relation among Monge and Lipschitz subsolutions is also discussed.
Mathematics Subject Classification: 49J25 / 35C15 / 35R05
Key words: Viscosity solution / lax formula / Finsler metric.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.